By Topic

On Schur stable multivariate polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
J. A. Torres-Munoz ; Autom. Control Dept., Center of Res. & Adv. Studies, Mexico City, Mexico ; E. Rodriguez-Angeles ; V. L. Kharitonov

The class of stable multivariate polynomials, recently introduced by Kaczorek (1985), is the largest class of polynomials preserving the stability property under small coefficient variations. The principal goal of the contribution is to show that the class of Schur stable multivariate polynomials is the Moebius transformation of the latter one. This fundamental relation provides a vehicle to translate results known for one class to the other one.

Published in:

IEEE Transactions on Circuits and Systems I: Regular Papers  (Volume:53 ,  Issue: 5 )